EconPapers    
Economics at your fingertips  
 

CoalitionalZP-Equilibrium in Games and its Existence

Rabia Nessah (), Moussa Larbani () and Tarik Tazdaït
Additional contact information
Moussa Larbani: Department of Business Administration, IIUM University Jalan Gombak, 53100, Kuala Lumpur, Malaysia

International Game Theory Review (IGTR), 2015, vol. 17, issue 03, 1-18

Abstract: We introduce a solution concept for games in normal form with undetermined parameters, coalitionalZP-equilibrium, based on the notions ofZ-equilibrium of [Zhukovskii and Chikrii [1994] Linear quadratic differential games, Kiev, Naoukova Doumka] andZS-equilibrium of [Larbani and Lebbah [1999] A concept of equilibrium for a game under uncertainity.Europ. J. Oper. Res.117, 145–156]. For each coalition structure,ZP-equilibrium ensures both the stability of the partition and equilibrium of coalitional strategies (in Pareto sense). We show that under some quasiconcavity conditions on payoff functions, the coalitionalZP-equilibrium exists in compact, convex and continuous normal form games involving undetermined parameters.

Keywords: Normal form game; coalitionalZP-equilibrium; undetermined parameter; Multiobjective mathematical programming (search for similar items in EconPapers)
JEL-codes: B4 C0 C6 C7 D5 D7 M2 (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219198915500024
Access to full text is restricted to subscribers

Related works:
Working Paper: Coalitional ZP-Equilibrium in Games and its Existence (2015)
Working Paper: Coalitional ZP-Equilibrium in Games and Its Existence (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:igtrxx:v:17:y:2015:i:03:n:s0219198915500024

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219198915500024

Access Statistics for this article

International Game Theory Review (IGTR) is currently edited by David W K Yeung

More articles in International Game Theory Review (IGTR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2020-11-26
Handle: RePEc:wsi:igtrxx:v:17:y:2015:i:03:n:s0219198915500024